# SDR SWAA2024080220605

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 51,585 hours, 26,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR CLIP SUPPORT LOOSE<[01] CW EA M-23-125-01839
